# SDR FDEA2020009092122

- Difficulty date: July 22, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240457201
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR RIB LOCATED AT OUTER WING REAR SPAR WI AX 21.90 BETWEEN RIB 6A AND RIB 7A ON RT WING (1 EA).  PERFORMED PERMANENT REPAIR ON RIB LOCATED AT OUTER WING REAR SPAR WI AX 21.90 BETWEEN RIB 6A AND RIB 7A ON RT WING (1EA), IAW EA NR 6-5710-T0355668 P1 EA; TITLE: WING ATTACH FITTING RT WING TRAINING EDGE INTERMEDIATE RIB BETWEEN RIB 6A AND RIB 7A.  GOUGE REPAIR.
